Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rational approximation of extremal length for doubly connected domains

Author: C. Wayne Mastin
Journal: Proc. Amer. Math. Soc. 42 (1974), 430-436
MSC: Primary 30A40
MathSciNet review: 0328060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results on the approximation of analytic functions are used to approximate the extremal length of the family of curves separating the boundary components of a doubly connected domain. Bounds for the approximations are established.

References [Enhancements On Off] (What's this?)

  • [1] James A. Jenkins, Univalent functions and conformal mapping, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 18. Reihe: Moderne Funktionentheorie, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0096806
  • [2] L. V. Kantorovich and V. I. Krylov, Approximate methods of higher analysis, Translated from the 3rd Russian edition by C. D. Benster, Interscience Publishers, Inc., New York; P. Noordhoff Ltd., Groningen, 1958. MR 0106537
  • [3] Herbert Meschkowski, Hilbertsche Räume mit Kernfunktion, Die Grundlehren der mathematischen Wissenschaften, Bd. 113, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1962 (German). MR 0140912

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A40

Retrieve articles in all journals with MSC: 30A40

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society